Homological approach to the hernandez-leclerc construction and quiver varieties

Giovanni Cerulli Irelli, Evgeny Feigin, Markus Reineke

Research output: Contribution to journalArticlepeer-review


In a previous paper the authors have attached to each Dynkin quiver an associative algebra. The definition is categorical and the algebra is used to construct desingularizations of arbitrary quiver Grassmannians. In the present paper we prove that this algebra is isomorphic to an algebra constructed by Hernandez-Leclerc defined combinatorially and used to describe certain graded Nakajima quiver varieties. This approach is used to get an explicit realization of the orbit closures of representations of Dynkin quivers as affine quotients.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalRepresentation Theory
Issue number1
StatePublished - 2014
Externally publishedYes


Dive into the research topics of 'Homological approach to the hernandez-leclerc construction and quiver varieties'. Together they form a unique fingerprint.

Cite this